MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM*STM ST,36+8L NK,24X19X175; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SROM*STM ST,36+8L NK,24X19X175; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 523424
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Pain (1994); Discomfort (2330); Limited Mobility Of The Implanted Joint (2671); Test Result (2695)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: s-rom m head 36mm +9 hip femoral head; pinnacle mtl ins neut36idx58od hip acetabular liner; unknown hip acetabular cup; srom*stm st,36+8l nk,24x19x175 hip femoral stem; unknown hip proximal femoral sleeve.Initial reporter occupation: non-healthcare professional ¿ attorney.
 
Event or Problem Description
Litigation alleges patient experienced severe pain, discomfort, popping, and difficulty ambulating.Update in addition to what was previously alleged, ppf alleges elevated metal ions.Doi: (b)(6) 2005 - dor: none reported (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Please note: there is nothing within the source report indicating product cause or contribution towards the patient's now being reported as deceased.Date of death was not reported by source.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8050878
Report Number1818910-2018-74947
Device Sequence Number19214031
Product Code JDI
UDI-Device Identifier10603295171065
UDI-Public10603295171065
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number523424
Device Lot Number1107628
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer10/12/2018
12/19/2019
Initial Report FDA Received Date11/08/2018
Supplement Report FDA Received Date11/08/2018
01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient Weight102